Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Taking lorazepam for anxiety. Reason for small palpable supraclavicular lymph node on the side?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 3355 Questions
I have a small palpable supraclavicular lymph node on the right and left side. I am a female, 35 years old. I have a pretty bad anxiety issue and I take lorazepam 1mg 1-2 times per day. My question is, are there benign reasons for palpable nodes in this area? I looked it up and of course cancer came up as the main cause for both sides. Both are small and moveable. I could possibly say the one on the right feels buck shot-ish. I have had them for a couple-few months. Have recently had a gum/tooth infection and a sinus infection. I also had a rash on my lower back that is fading, but was very itchy.
Posted Fri, 3 May 2013 in Anxiety and Stress
Answered by Dr. Anantharamakrishnan 33 minutes later
Hi friend,
Welcome to Health Care Magic

It is not possible to predict the cause
Even an examination may not clinch the diagnosis.
BIOPSY IS A MUST - earlier, the better
See a surgeon
It has no relation to the anxiety...

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Follow-up: Taking lorazepam for anxiety. Reason for small palpable supraclavicular lymph node on the side? 12 minutes later
I understand that it can't be predicted but my question was are there reasons other than cancers for palpable nodes in this area?
Answered by Dr. Anantharamakrishnan 1 hour later

There are other causes but they are not common...
It could be a primary involvement of the node / or secondary from the area of drainage – oesophagus, Lung or mediastinum, rarely below the diaphragm
They include infections – Tuberculosis (most common) / infectious mononucleosis / Toxoplasma / Cat Scratch fever / HIV...
It could be auto-immune - disease like Lupus
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor